# SDR SWAA2012041603121

- Difficulty date: April 12, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N350SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24409
- Aircraft time: 73,470 hours, 64,342 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546431279A
- Part serial: BN880
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B FORE FLAP DAMAGED.  REMOVED AND REPLACED FORE FLAP PER MM.
